Algebraically concordant Seifert forms and knot concordance
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 1037-1043
Published online January 22, 2020
Printed July 31, 2020
Taehee Kim
Konkuk University
Abstract : We show that if $M$ and $V$ are Seifert forms such that $M$ is metabolic and has nontrivial Alexander polynomial, then there exists a knot $K$ having Seifert form $M\oplus V$ that is not concordant to any knot with Seifert form $V$.
Keywords : Concordance, Seifert forms, von-Neumann $\rhot$-invariants
MSC numbers : Primary 57N70, 57M25
Supported by : This research was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education (no. 2018R1D1A1 B07048361)
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd